# SDR LR7A2010103100090

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5212 FOUND CARGO DOOR INTERIOR FS 1012 BULKHEAD STIFFENER CRACKED AT BL 0 & BL 40R.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-20.
